# SDR SWIA2019072346085

- Difficulty date: July 22, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- Aircraft time: 34,657 hours, 32,206 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RECEIVED A LEFT MAIN GEAR DISAGREE MESSAGE. (FLT#4313) FO: 07/23/2019 CLOSED REMOVED AND REPLACED LT MLG SIDESTAY ACTUATOR IAW AMM. OPS CHECK GOOD. LEAK CHECK GOOD.
